# SDR Z6WR20131015001

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 49,187 hours, 17,129 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Part number: 315A2502101
- Condition: Debonded
- Location: Thrust Reverser
- Part time: 49,187 hours, 17,129 cycles
- Component: Thrust Reverser, Boeing, 737800
- Component part number: 315A229593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CMM 78-31-24 FIG 3 ITEM 670A.  THE 315A2502-101 BOND PANEL, ACOUSTIC, HAS NUMEROUS AREAS OF DELAMINATION THAT MEASURES 75.0" X 57.0".  ULTRASONIC INSPECTION IAW NDT MANUAL REVEALS SEVERAL AREAS OF DISBOND COMMON TO THE PERF SKIN.  SUSPECT IMPROPER PERF SKIN PREPARATION DURING ORIGINAL BUILD.
